# SDR NACA2025031300001

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,194 hours, 18,607 cycles
- Engine: Pwa PW4062
- Engine time: 4,068 hours, 1,063 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798582
- Part serial: 1210C
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG STARTER EICAS MESSAGE. ACCOMPLISHED FIM 80 REPLACED ENG IGN AND CONTROL MODULE IAW AMM 80-11-05 OPS CHECK GOOD. OVERHEAD VALVE LIGHT INTERMITTENT. DEFERRED OVERHEAD VALVE  IAW MEL 80-00-01-01.  REPLACED #2 START VALVE IAW AMM 80-11-02
